# SDR V0XD20190425001

- Difficulty date: April 15, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING AFT C-CHANNEL CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT C-CHANNEL (P/N:670-39251-1) IAW CRJ700 SRM 51-41, 51-40-11, 51-42-06, 51-25-21, 51-25-06, 51-21-11, AMM 53-82-83, AND PERFORMED BOMBARDIER MOD SUM IS670538200021 REV C.
